# SDR CALA2016120901052

- Difficulty date: December 9, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777*
- Aircraft serial: 26946
- Aircraft time: 84,776 hours, 11,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT POSITION 4L INOPERATIVE.  REPLACED THE LAMP.   OPS CHECKED GOOD IAW AMM 33-51-04.
